| Model Number |
ZA9003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient weight: unknown, information not provided.Ethnicity/ race: unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Email address: information unknown, not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was inserted into patient's left eye.The doctor noticed a bent in the trailing haptic after the lens insertion.The lens was then removed requiring incision enlargement, and a new lens was implanted.Current patient status is unknown.No further information is available.
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed, since the product was not returned for evaluation.Therefore, the reported issue could not be verified.And product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed, that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.